# SDR FDEA201001270278

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,277 hours, 21,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0618
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT - L-1 DOOR SLIDE ASSY LOOSE FROM DOOR AND COVER.  REINSTALLED ESCAPE SLIDE AND SLIDE COVER - OPS CHECK, OPS CHECK GOOD IAW MM 25-66-01-4. PN D30654-122, SN 0618.
